Title
On the performance of large Gaussian basis sets for the computation of total atomization energies On the performance of large Gaussian basis sets for the computation of total atomization energies
Author
Faculty/Department
Faculty of Sciences. Chemistry
Publication type
article
Publication
New York, N.Y. ,
Source (journal)
The journal of chemical physics. - New York, N.Y.
Volume/pages
97(1992) , p. 5012-5018
ISSN
0021-9606
ISI
A1992JR33800045
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992JR33800045&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992JR33800045&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1992JR33800045&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle